# SDR O9IA201204010001

- Difficulty date: April 1, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N162AL
- Make and model: Gulstm 690A
- Aircraft serial: 11231
- Aircraft time: 8,155 hours
- Engine: Garrtt TPE3315251K
- Engine time: 8,153 hours, 7,536 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Part number: 120100000272
- Condition: Missing
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FOUND ELECTRICAL SYS FOR MEDICAL UNIT WAS MISSING A GROUND AND WAS DISSIPATING THROUGH CONTACT WITH FLOOR TRACK.  MEDICAL CREW NOTICED SMOKE AT FLOOR UNDER UNIT DURING ENGINE START SEQUENCE.  EVACUATED MEDICAL CREW AND DISCHARGED PORTABLE FIRE BOTTLE AT SOURCE.  SECURED SYS.  GROUND CORRECTED AND VOLTAGE DISSIPATION THROUGH FLOOR TRACK ELIMINATED.  OXYGEN LINE REPLACED AND REROUTED WITH CHAFE PROTECTION.
